# SDR SWAA2022012438410

- Difficulty date: May 12, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 54,673 hours, 31,871 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Broken
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ANGLE AT STA 663 BULKEAD AFT SIDE; LBL 28; WL 4 WAS FOUND WITH PIECE BROKEN OFF. OF FWD FLANGE LOWER END / REMOVED STIFFNER ANGLE @ STA 663 AFT BULKHEAD AFT SIDE LBL 28; WL 4 IAW SRM 51-40-02-0G-0; LOCATED & DRILLED AND INSTALLED STIFFNER ANGLE IAW BOEING DWG# 111A1001 & SRM 51-40-02-0G-0 81146U 5/15/17
